MAUDE Adverse Event Report: ABBOTT AVEIR¿ DELIVERY CATHETER; LEADLESS PACEMAKER

ABBOTT AVEIR¿ DELIVERY CATHETER; LEADLESS PACEMAKER
Model Number LSCD111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Cardiac Tamponade (2226); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 03/05/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that while positioning the right ventricular (rv) leadless pacemaker (lp), contrast revealed a perforation resulting in effusion and tamponade.Pericardiocentesis was performed to resolve the effusion and tamponade.Following this, the patient experienced cardiac arrest.Sinus rhythm was restored, but cardiac arrest reoccurred.Cardiopulmonary resuscitation was not successful and the patient passed away.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
AVEIR¿ DELIVERY CATHETER
Common Device Name
LEADLESS PACEMAKER
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24714992
Report Number2017865-2026-06359
Device Sequence Number6013212
Product Code PNJ
UDI-Device Identifier05415067036384
UDI-Public(01)05415067036384(10)11162411(17)270228
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLSCD111
Device Catalogue NumberLSCD111
Device Lot Number11162411
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown